Alert archive / Maine / Frost Advisories in 2012
Frost Advisory 5, NWS Caribou, ME
NWS Caribou, ME issued this frost advisory at Sep 19, 2012, 3:26 PM EDT for 4 counties in Maine. It took effect at Sep 20, 2012, 3:00 AM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Sep 19, 2012, 3:26 PM EDT (19:26 UTC)
- In effect from
- Sep 20, 2012, 3:00 AM EDT
- Expired
- Sep 20, 2012, 6:56 AM EDT
- In force
- 4 hr
- Issued by
- NWS Caribou, ME
Counties Aroostook County, ME, Penobscot County, ME, Piscataquis County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 67 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Caribou, ME (KCAR), launched 12:00Z, 7.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 481 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
703 WWUS71 KCAR 191926 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 326 PM EDT WED SEP 19 2012 MEZ001-003-004-200330- /O.NEW.KCAR.FZ.W.0001.120920T0700Z-120920T1100Z/ NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...BAKER LAKE...BILLY-JACK DEPOT... BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM... MOUNT KATAHDIN 326 PM EDT WED SEP 19 2012 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 7 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 7 AM EDT THURSDAY. * TEMPERATURES...IN THE LOWER 30S. * WINDS...NORTHWEST 5 TO 10 MPH BECOMING LIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MEZ002-005-006-010-011-031-032-200330- /O.NEW.KCAR.FR.Y.0005.120920T0700Z-120920T1100Z/ NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...MILLINOCKET...EAST MILLINOCKET...PATTEN...MEDWAY... HOULTON...HODGDON...SHERMAN...SMYRNA MILLS...GREENVILLE... MONSON...BLANCHARD...LINCOLN...HOWLAND...SPRINGFIELD... DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...VANCEBORO... TOPSFIELD 326 PM EDT WED SEP 19 2012 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 AM EDT THURSDAY. * TEMPERATURES...IN THE LOW TO MID 30S. * WINDS...NORTHWEST 5 TO 10 MPH BECOMING LIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ HEWITT
4 follow-up statements
774 WWUS71 KCAR 192255 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 655 PM EDT WED SEP 19 2012 MEZ001-003-004-200700- /O.CON.KCAR.FZ.W.0001.120920T0700Z-120920T1100Z/ NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...BAKER LAKE...BILLY-JACK DEPOT... BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM... MOUNT KATAHDIN 655 PM EDT WED SEP 19 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 7 AM EDT THURSDAY... * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S...COLDEST IN VALLEYS. * WINDS...NORTHWEST 5 TO 10 MPH BECOMING LIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MEZ002-005-006-010-011-031-032-200700- /O.CON.KCAR.FR.Y.0005.120920T0700Z-120920T1100Z/ NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...MILLINOCKET...EAST MILLINOCKET...PATTEN...MEDWAY... HOULTON...HODGDON...SHERMAN...SMYRNA MILLS...GREENVILLE... MONSON...BLANCHARD...LINCOLN...HOWLAND...SPRINGFIELD... DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...VANCEBORO... TOPSFIELD 655 PM EDT WED SEP 19 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM EDT THURSDAY... * TEMPERATURES...IN THE LOW TO MID 30S...COLDEST IN VALLEYS. * WINDS...NORTHWEST 5 TO 10 MPH BECOMING LIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
827 WWUS71 KCAR 200153 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 953 PM EDT WED SEP 19 2012 MEZ001-003-004-201000- /O.CON.KCAR.FZ.W.0001.120920T0700Z-120920T1100Z/ NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...BAKER LAKE...BILLY-JACK DEPOT... BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM... MOUNT KATAHDIN 953 PM EDT WED SEP 19 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 7 AM EDT THURSDAY... * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S...COLDEST IN VALLEYS. * WINDS...LIGHT WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MEZ002-005-006-010-011-031-032-201000- /O.CON.KCAR.FR.Y.0005.120920T0700Z-120920T1100Z/ NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...MILLINOCKET...EAST MILLINOCKET...PATTEN...MEDWAY... HOULTON...HODGDON...SHERMAN...SMYRNA MILLS...GREENVILLE... MONSON...BLANCHARD...LINCOLN...HOWLAND...SPRINGFIELD... DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...VANCEBORO... TOPSFIELD 953 PM EDT WED SEP 19 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM EDT THURSDAY... * TEMPERATURES...IN THE LOW TO MID 30S...COLDEST IN VALLEYS. * WINDS...LIGHT WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
850 WWUS71 KCAR 200639 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 239 AM EDT THU SEP 20 2012 MEZ001-003-004-201100- /O.CON.KCAR.FZ.W.0001.120920T0700Z-120920T1100Z/ NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...BAKER LAKE...BILLY-JACK DEPOT... BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM... MOUNT KATAHDIN 239 AM EDT THU SEP 20 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * WINDS...LIGHT WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MEZ002-005-006-010-011-031-032-201100- /O.CON.KCAR.FR.Y.0005.120920T0700Z-120920T1100Z/ NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...MILLINOCKET...EAST MILLINOCKET...PATTEN...MEDWAY... HOULTON...HODGDON...SHERMAN...SMYRNA MILLS...GREENVILLE... MONSON...BLANCHARD...LINCOLN...HOWLAND...SPRINGFIELD... DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...VANCEBORO... TOPSFIELD 239 AM EDT THU SEP 20 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... * TEMPERATURES...IN THE LOWER TO MID 30S. * WINDS...LIGHT WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ HASTINGS
031 WWUS71 KCAR 201056 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 656 AM EDT THU SEP 20 2012 MEZ001-003-004-201200- /O.CAN.KCAR.FZ.W.0001.000000T0000Z-120920T1100Z/ NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...BAKER LAKE...BILLY-JACK DEPOT... BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM... MOUNT KATAHDIN 656 AM EDT THU SEP 20 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE FREEZE WARNING. AFTER A CHILLY START THIS MORNING...TEMPERATURES WILL BEGIN TO RISE NOW THAT THE SUN HAS COME UP. THEREFORE THE FREEZE WARNING HAS BEEN CANCELLED. $$ MEZ002-005-006-010-011-031-032-201200- /O.CAN.KCAR.FR.Y.0005.000000T0000Z-120920T1100Z/ NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...MILLINOCKET...EAST MILLINOCKET...PATTEN...MEDWAY... HOULTON...HODGDON...SHERMAN...SMYRNA MILLS...GREENVILLE... MONSON...BLANCHARD...LINCOLN...HOWLAND...SPRINGFIELD... DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...VANCEBORO... TOPSFIELD 656 AM EDT THU SEP 20 2012 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE FROST ADVISORY. AFTER A CHILLY START THIS MORNING...TEMPERATURES WILL BEGIN TO RISE NOW THAT THE SUN HAS COME UP. THEREFORE THE FROST ADVISORY HAS BEEN CANCELLED. $$ HASTINGS
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this frost advisory went out at Sep 19, 3:07 PM EDT, 19 minutes earlier.
Area forecast discussion, Sep 19, 3:07 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
307 PM EDT WED SEP 19 2012
.SYNOPSIS...
HIGH PRESSURE WILL BUILD OVER THE AREA TONIGHT AND REMAIN ACROSS
THE REGION ON THURSDAY. A FRONTAL BOUNDARY WILL BACK IN FROM THE
EAST THURSDAY NIGHT INTO FRIDAY. THE FRONT WILL RETURN EASTWARD
FRIDAY AFTERNOON INTO SATURDAY AS WEAK HIGH PRESSURE MOVES OVER
THE STATE.
&&
.NEAR TERM /THROUGH THURSDAY/...
MAIN CHALLENGE NOW SHIFTS TO FREEZE/FROST ADVISORIES LATER TONIGHT
INTO THURSDAY MORNING.
THE COLD FRONT THAT BROUGHT THE WIND AND HEAVY RAIN IS PULLING
INTO NEW BRUNSWICK AND IS THEN SHOWN BY ALL THE SHORT RANGE MODELS
TO STALL ON THURSDAY. 12Z UA SHOWED UPPER TROF PUSHING EASTWARD
W/STRONG CAA TAKING HOLD. TEMPERATURES WILL TOP OFF WHERE THEY ARE
ATTM RUNNING IN MID AND UPPER 50S ACROSS THE NORTH W/LOW TO MID
60S CENTRAL AND DOWNEAST AREAS. SATL VISIBLE IMAGERY SHOWED NICE
CLEARING LINE MOVING ACROSS THE EASTERN 3RD OF THE CWA AT 18Z AND
WILL CLEAR THE REGION BY LATE AFTERNOON. SOME STRATOCU WILL FORM
THROUGH LATE AFTERNOON AS CAA AND LEFTOVER LLVL MOISTURE AIDS IN
THE DEVELOPMENT. SKIES WILL CLEAR THIS EVENING AND WINDS WILL LET
UP AS HIGH PRES QUICKLY BUILD EAST TONIGHT. THIS WILL SET THE
STAGE FOR A COLD NIGHT. CONCERNED ABOUT AREAS SUCH AS THE ST. JOHN
VALLEY AND PORTIONS OF THE ALLAGASH WILDERNESS WATERWAY OF SEEING A
FREEZE BY THURSDAY MORNING. MIDNIGHT CREW SET THE STAGE W/OVERNIGHT
LOWS DROPPING INTO THE LOW 30S TO PERHAPS UPPER 20S IN THE LOW
LYING REGIONS. TWEAKED TEMPERATURES SOME IN THESE AREAS BUT STAYED
W/THE IDEA OF A POSSIBLE FREEZE AND THEREFORE DECIDED TO ISSUE A
FREEZE WARNING FOR MEZ001-003-004. THE CAVEAT TO THIS IS THE WET
GROUND FROM THE HEAVY RAFL. THIS COULD IMPEDED DEWPOINTS FROM
DROPPING BELOW 32F. FURTHER EAST, TEMPERATURES WILL FALL INTO THE
LOWER AND MID 30S W/A FROST ADVISORY IN PLACE W/THE EXCEPTION OF
THE INTERIOR DOWNEAST AND COAST AS TEMPERATURES ARE FCST TO STAY
UP IN THE UPPER 30S TO LOWER 40S. THIS WILL NEED TO BE MONITORED
BUY THE EVENING CREW IF WINDS RELAX SOONER AND DRIER/COLDER AIR
WORKS FURTHER SE OVERNIGHT. ADDED FOG ESPECIALLY FOR VALLEYS AND
NEAR THE RIVERS.
AFTER A COLD START ON THURSDAY, TEMPERATURES ARE EXPECTED TO
REBOUND INTO THE LOW AND MID 60S W/PLENTY OF SUNSHINE. HIGH PRES
NOSING DOWN FROM NE CANADA WILL ALLOW FOR LIGHT WINDS DURING THE
DAY LEADING TO A RATHER PLEASANT DAY.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
HIGH PRESSURE REMAINING ACROSS THE AREA WILL BRING A MOSTLY CLEAR
NIGHT THURSDAY NIGHT IN MOST AREAS. SUBSIDENCE ON THE WESTERN SIDE
OF A LARGE RIDGE OVER THE NORTH ATLANTIC WILL KEEP TEMPS A LITTLE
MILDER THURSDAY NIGHT THAN THEY WILL BE TONIGHT WITH LOWS DROPPING
TO NEAR 40 OVER THE NORTH AND THE MID 40S DOWNEAST. BUILDING HIGH
PRESSURE EAST OF THE MARITIMES WILL THEN ATTEMPT TO PUSH A FRONTAL
BOUNDARY OVER THE MARITIMES BACK WESTWARD TOWARD OUR AREA ON
FRIDAY. SOUNDINGS ARE SHOWING SOME LOW LEVELS MOISTURE DEVELOPING
ON FRIDAY AND STRATOCUMULUS MAY DEVELOP AS THIS FRONT PUSHES BACK
INTO THE AREA. THIS WILL BRING INCREASING CLOUDINESS TO EASTERN
AREAS WITH A SHOWER POSSIBLE LATE FRIDAY WHILE WESTERN AREAS
REMAIN PARTLY SUNNY. THE FRONTAL BOUNDARY WILL BACK AWAY TO THE
EAST A BIT ON SATURDAY AS A TROUGH OF LOW PRESSURE BEGINS TO
APPROACH FROM THE GREAT LAKES. AFTER THE CHANCE FOR SOME SHOWERS
IN EASTERN AREAS EARLY SATURDAY THIS WILL LEAVE THE REGION IN A
NARROW CORRIDOR OF HIGH PRESSURE WITH AN INCREASING SOUTH WIND
AHEAD OF THE GREAT LAKES TROUGH. SATURDAY WILL LIKELY BE WARM BUT
WITH VARIABLE AMOUNTS OF CLOUDS AS MOISTURE ADVECTING IN ON THE
SOUTH WIND MAY LIMIT SUNSHINE MUCH OF THE DAY...ESPECIALLY ACROSS
THE NORTH.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
A TROUGH OF LOW PRESSURE WILL APPROACH FROM THE WEST FRIDAY
DRAWING A COLD FRONT OUT AHEAD OF IT. THIS WILL BRING INCREASING
CLOUDS WITH THE CHANCE FOR SOME SHOWERS. THE BEST CHANCES FOR
SHOWERS WILL BE IN WESTERN AREAS. THE MOISTURE ALONG THE FRONT
WILL THIN A BIT AS IT PROGRESSES EAST PUSHING INTO RIDGING OVER
THE NORTHEAST. SUNDAY WILL TREND INCREASINGLY CLEAR AS THE FRONT
MOVES EAST AND COOLER HIGH PRESSURE BUILDS IN BEHIND THE FRONT.
THIS WILL GIVE WAY TO A DRY MONDAY. HOWEVER...COOL AIR IN THE MID
LEVELS WILL LIKELY RESULT IN VARIABLE AMOUNTS OF STRATOCUMULUS
CLOUDS ACROSS THE NORTH ON MONDAY. HIGH PRESSURE WILL SLIDE SOUTH
AND EAST OF THE AREA MONDAY NIGHT. THE RETURN FLOW BEHIND THE HIGH
WILL BRING MILDER AIR IN ON TUESDAY. HOWEVER...CLOUDS MAY BE ON
THE INCREASE LATE IN THE DAY AHEAD OF A TROUGH MOVING EAST ACROSS
QUEBEC. THIS TROUGH WILL PULL A COLD FRONT AND SOME SHOWERS THROUGH
WEDNESDAY MORNING FOLLOWED BY SOME MUCH COOLER AIR MOVING IN
LATER WEDNESDAY.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
NEAR TERM: VFR FOR ALL TERMINALS W/THE EXCEPTION OF SOME LIGHT FOG
EARLY THURSDAY MORNING WHICH COULD BRING VSBYS BRIEFLY DOWN TO
MVFR.
SHORT TERM: VFR CONDITIONS ARE EXPECTED THURSDAY NIGHT EXCEPT FOR
SOME PATCHY FOG LATE AT NIGHT. VFR CONDITIONS ON FRIDAY MAY LOWER
TO MVFR AS STRATOCUMULUS BACKS IN FROM THE EAST. MVFR TO IFR
CONDITIONS ARE EXPECTED FRIDAY NIGHT. MVFR CONDITIONS ON SATURDAY
MAY IMPROVE TO VFR LATE IN THE DAY. MVFR TO IFR CONDITIONS ARE
EXPECTED EARLY SUNDAY WITH AN IMPROVEMENT TO VFR SUNDAY AFTERNOON.
VFR CONDITIONS ARE EXPECTED MONDAY AS HIGH PRESSURE MOVES SOUTH OF
THE STATE.
&&
.MARINE...
NEAR TERM: SCA FOR HAZARDOUS SEAS THROUGH EARLY THURSDAY MORNING.
WINDS HAVE COME DOWN BELOW 25 KTS AND A DECENT SWELL IS IN PLACE
OF 7-8 FT W/AN 8 SECOND PERIOD. THIS SWELL WILL CONTINUE THROUGH
THURSDAY BUT HEIGHTS WILL COME DOWN BELOW 5 FT.
SHORT TERM: WINDS AND SEAS ARE EXPECTED TO BE BELOW SCA FRIDAY
INTO THE COMING WEEKEND. FOG MAY AFFECT THE WATERS LATE THURSDAY
NIGHT AND AGAIN LATE FRIDAY NIGHT.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...FROST ADVISORY FROM 3 AM TO 7 AM EDT THURSDAY FOR MEZ002-005-
006-010-011-031-032.
FREEZE WARNING FROM 3 AM TO 7 AM EDT THURSDAY FOR MEZ001-003-
004.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 3 AM EDT
THURSDAY FOR ANZ050>052.
&&
NEAR TERM...HEWITT
SHORT TERM...BLOOMER
LONG TERM...BLOOMER
AVIATION...HEWITT
MARINE...HEWITT/BLOOMERHazardous weather outlook, Sep 19, 3:26 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 326 PM EDT WED SEP 19 2012 MEZ002-005-006-010-011-031-032-201930- NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- 326 PM EDT WED SEP 19 2012 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ001-003-004-201930- NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS- 326 PM EDT WED SEP 19 2012 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 7 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ015-201930- SOUTHERN PENOBSCOT- 326 PM EDT WED SEP 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ016-017-029-030-201930- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON- 326 PM EDT WED SEP 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-201930- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 326 PM EDT WED SEP 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HEWITT
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 9:22 AM EDT | Small Craft Advisory | CAR | 6 hr | |
| Sep 19, 3:13 PM EDT | Small Craft Advisory for Hazardous Seas | CAR | 19 hr | |
| Sep 19, 3:26 PM EDT | Freeze Warning | CAR | Aroostook, Piscataquis, Somerset | 16 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.